# SDR CA970811004

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172I
- Propeller: Mcauly 1C160CTM
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Corroded
- Location: Blades & Hub
- Part time: 958 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADES AND HUB CORRODED UNDER PAINT. LAST PROP SHOP INSPECTION CARRIED OUT ON 13 JULY 1982.
